# SDR F3LA2015051101132

- Difficulty date: May 11, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N905FR
- Make and model: Airbus A319-111
- Aircraft serial: 1583
- Aircraft time: 46,888 hours, 22,898 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: AE7074222
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG FUEL LEAK FROM MAIN FUEL SUPPLY LINE.  R & R MAIN FUEL SUPPLY LINE IAW AMM 73-11-11 PAGE BLOCK 401.  LEAK CHECKED GOOD.  TORQUE WRENCH F9TAB3949C CALIBRATION DATE 10 15, LOG PAGE 896973.
